# SDR 2014FA0000588

- Difficulty date: October 2, 2014
- Submitted: October 3, 2014
- Operation: General aviation
- Make and model: Airbus A318-111
- Aircraft serial: 5545
- Aircraft time: 2,540 hours, 6 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 60070103
- Part serial: A16269
- Condition: Twisted
- Location: Zone 500
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DEPLOYMENT OF OVERWING SLIDE ONE OF THE ROPES WAS ENTANGLED RESULTING IN AN IMPROPER DEPLOYMENT.
